# SDR VTZA96434

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41023
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23095002
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

FLT 6490 - BOS-JFK - DURING TAXI OUT, EXPERIENCED A RT ENGINE HOT START.  A/C RETURNED TO THE GATE WHERE THE MX TECHS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE RT STARTER GEN HAD FAILED.  MAINTENANCE REPLACED THE RT STARTER GENERATOR IAW ALL MAINTENANCE PROCEDURES.  PERFORMED ENGINE STARTS WITH NO FURTHER PROBLEMS.  A/C WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
